# SDR AALA201701079006

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 53,956 hours, 20,143 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX632525
- Condition: Failed
- Location: Hyd System
- Part time: 53,935 hours, 20,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE ENROUTE THE CIRCUIT BREAKER FOR THE HYDRAULIC B ELECTRIC PUMP TRIPPED AND ECAM MESSAGES FOR HYD B ELECTRIC PUMP PRESSURE LOW AND HYD B SYSTEM LOW PRESSURE. DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE BLUE SYSTEM HYDRAULIC ELECTRIC PUMP ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 29-12-51.
